Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 141, NWS Jackson, MS

September 24, 2005Franklin County, Lincoln County, Mississippi

NWS Jackson, MS issued this tornado warning at Sep 24, 2005, 4:37 AM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2005, 4:37 AM CDT (09:37 UTC)
Expired
Sep 24, 2005, 5:08 AM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Franklin County, MS, Lincoln County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 240937
TORJAN
MSC037-085-241015-
/O.NEW.KJAN.TO.W.0141.050924T0937Z-050924T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
437 AM CDT SAT SEP 24 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
  EASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 515 AM CDT

* AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
  SOUTHEAST OF BUDE...OR ABOUT 8 MILES NORTHWEST OF MCCOMB...MOVING
  NORTHWEST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  6 MILES NORTHEAST OF BUDE BY 455 AM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102

$$

CAB
2 follow-up statements
000 
WWUS54 KJAN 240948
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT SAT SEP 24 2005

MSC037-085-241015-
/O.CON.KJAN.TO.W.0141.000000T0000Z-050924T1015Z/
FRANKLIN MS-LINCOLN MS-
445 AM CDT SAT SEP 24 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR 
SOUTHWESTERN LINCOLN AND EASTERN FRANKLIN COUNTIES...

AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
TORNADO ABOUT 6 MILES SOUTH OF BOGUE CHITTO MOVING NORTHWEST AT 55 
MPH.

THE TORNADO WILL PASS ABOUT 6 MILES NORTHEAST OF MCCALL CREEK BY 500 
AM CDT.

ANOTHER TORNADO WAS STILL INDICATED OVER EASTERN FRANKLIN COUNTY 
MOVING NORTHWEST AT 55 MPH AND WILL PASS EAST OF BUDE.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102

$$

EEC
000 
WWUS54 KJAN 241008
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 AM CDT SAT SEP 24 2005

MSC037-085-241015-
/O.CAN.KJAN.TO.W.0141.000000T0000Z-050924T1015Z/
FRANKLIN MS-LINCOLN MS-
506 AM CDT SAT SEP 24 2005

...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN AND EASTERN FRANKLIN 
COUNTIES IS CANCELLED...

AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STORMS RESPONSIBLE FOR THE TORNADO WARNING HAVE WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THIS MORNING
FOR SOUTHERN MISSISSIPPI.

LAT...LON 3137 9083 3137 9041 3160 9060 3161 9102

$$

EEC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 24, 4:16 AM CDT, 21 minutes earlier.

Area forecast discussion, Sep 24, 4:16 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
416 AM CDT SAT SEP 24 2005

.DISCUSSION...
RITA LANDFALL IN THE SWRN CORNER OF LA SHOULD MAKE THIS HURC SEASON
ONE FOR THE RECORDS IN THAT STATE WITH A SECOND CAT.3 IN LESS THAN A
MONTH. SO FAR THE HEAVIEST RAINS HAVE STAYED JUST SW OF OUR CWFA WITH
2-3 INCH TOTALS NOW CREEPING INTO CATAHOULA/CONCORDIA PARISHES. LOOK
FOR THESE DROUGHT-BUSTING RAINS TO INCREASE UP THE MS RIVER WITH
ADDITIONAL 2-4 INCH AMOUNTS WORKING NWD ACROSS NERN LA/WRN MS. WILL
KEEP WIND ADVISORY IN PLACE FOR LOCATIONS GENERALLY SW OF BROOKHAVEN
TO VICKSBURG TO BASTROP AND GO WITH LAKE WIND ADVISORIES JUST ABOUT
EVERYWHERE ELSE EXCEPT IN THE EXTREME ERN COUNTIES. STRONGEST 925MB
WIND FIELDS OF 50-60KTS WORK NWD THROUGH NERN LA THROUGH MIDNIGHT AS
THEY TURN MORE FROM THE S. THESE WIND FIELDS EXPAND EWD TO I-55 LATE
TONIGHT. FLASH FLOOD WATCH ALSO KEPT AS IS HOWEVER WILL PROBABLY NEED
TO BE EXTENDED NWD FOR TONIGHT AND SUNDAY TO INCLUDE THE DELTA REGION
AS RITA MOVES NWD ALONG THE SABINE RIVER AND SLOWS.

SWRN HALF OF CWFA WILL BE UNDER THE GUN FOR TORNADOES IN THE OUTER
BANDS OF RITA AS DAYTIME HEATING GETS UNDERWAY. ALREADY SEEING STRONG
INDICATIONS OF ROTATING CELLS IN SERN LA AND THESE WILL BE HEADING
INTO SRN MS THROUGH THE MORNING HOURS. TORNADO WATCH POSTED AND WILL
LIKELY BE EXTENDED BY SPC DURING THE DAYLIGHT HOURS.

BY TONIGHT...RITA CENTER PROGGED TO APPROACH ARKLATEX REGION AND
SHOULD BE NEARLY STALLING CLOSE TO THE KSHV AREA TOWARD MORNING.
EXPECT MORE WIDESPREAD RAINS...STEADY WINDS TONIGHT WITH STILL A
TORNADO RISK FOR MAINLY WRN HALF OF CWFA. RAINFALL TOTALS ALONG AND W
OF THE MS RIVER SHOULD AVERAGE 4-8 INCHES WITH MORE LIKELY THROUGH
THE DAY SUNDAY./40/

LONG TERM...SUNDAY THROUGH FRIDAY...THIS PERIOD WILL DEPEND ON THE
INLAND PATH OF RITA. RITA WILL MOVE WEST AND NORTHWEST OF THE REGION
ON SUNDAY...WHERE LOCALLY HEAVY RAINS AND A RISK OF SEVERE WEATHER WILL
CONTINUE. IT WILL WEAKEN TO A INLAND LOW BY SUNDAY NIGHT INTO
MONDAY...WHEN IT MOVES OVER OUR CWA. THE SEVERE WEATHER RISK SHOULD
FINALLY DECREASE ON MONDAY. THE 00Z GFS HAS PRECIPITABLE WATER
DECREASING FROM THE WEST DURING THE DAY. ACCORDING TO THE GFS THE
SHORTWAVE WILL PHASE WITH A NORTHERN STREAM SHORT WAVE MOVING INTO
THE MISSISSIPPI VALLEY. THIS WILL PUSH THE RAINS OUT OF THE REGION BY
TUESDAY MORNING. THIS IS A LITTLE FASTER THAN THE PREVIOUS GFS MODEL
RUN IN MOVING THE REMANTS OF RITA OUT OF THE REGION. IT BRINGS IN THE
DRIER AIR WITH 50S SURFACE DEWPOINTS BY TUESDAY...WHICH IS TOO
FAST...WHILE THE OTHER MODELS BRING IT IN ON THURSDAY...WHICH IS MORE
REASONABLE. SO THIS MODEL WAS DISCARDED. THE NAM MODEL STILL KEEPS
RAINS MAINLY WEST OF THE AREA MONDAY THROUGH TUESDAY...BEFORE
BRINGING THE MAIN MID LEVEL TROF AND ASSOCIATED COLD FRONT INTO THE
REGION WEDNESDAY...WHILE THE EUROPEAN...NOGAPS AND CANADIAN SLOWS
THINGS DOWN AND KEEPS SOME RAIN AROUND TUESDAY INTO WEDNESDAY. THE
OTHER MEDIUM RANGE MODELS WERE SIMILAR IN BRINGING THE MAIN UPPER
TROUGH TO THE EAST COAST BY THURSDAY OR FRIDAY...WHILE A FLAT RIDGE
DEVELOPS FROM THE WEST. WILL KEEP POPS ABOUT THE SAME AND MAKE SLIGHT
ADJUSTMENTS TO TEMPS./17/

&&

.AVIATION...
NOT A GREAT DAY FOR AVIATION CONCERNS WITH INCREASING WIND SHEAR
ASSOCIATED WITH RITA. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL
SPREAD NWD THROUGH THE CWFA TODAY. STRONGER BANDS OF RAIN WILL
PRODUCE IFR CONDITIONS AT TIMES. EXPECT MOST WINDS TO REMAIN OUT OF
090-130 DEGREES THROUGH MIDDAY AND BECOME MORE 130- 160 DEGREES
DURING THE AFTERNOON AND EVENING. ONLY IMPROVEMENTS TONIGHT WILL BE
IN THE KMEI AND KHBG SITES WHERE MVFR CEILINGS AND VFR VISIBILITIES
RETURN./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  76  82  72 / 100  80  90  80
MERIDIAN      83  74  84  69 /  90  70  90  60

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR MSZ053-MSZ059-MSZ060-
     MSZ061.

     WIND ADVISORY UNTIL 8 PM SATURDAY FOR MSZ047-MSZ053-MSZ059-
     MSZ060-MSZ061-MSZ062.

     LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
     MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-
     MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ048-
     MSZ049-MSZ050-MSZ054-MSZ055-MSZ056-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

LA...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     WIND ADVISORY UNTIL 8 PM SATURDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
     ARZ074-ARZ075.

&&
Hazardous weather outlook, Sep 23, 8:38 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
838 PM CDT FRI SEP 23 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
242119-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
838 PM CDT FRI SEP 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
ISOLATED TORNADOES WILL BE POSSIBLE TONIGHT ALONG AND SOUTH OF
THE HIGHWAY 84 CORRIDOR ASSOCIATED WITH OUTER BANDS OF DANGEROUS
HURRICANE RITA. THE THREAT FOR TORNADOES WILL INCREASE ON
SATURDAY AS RITA MOVES INLAND TO OUR WEST...WITH THE GREATEST
RISK ALONG AND SOUTHWEST OF A RAYVILLE LOUISIANA...TO
BRANDON...TO MONTICELLO LINE.

DANGEROUS HURRICANE RITA WILL MOVE INLAND NEAR THE
TEXAS...LOUISIANA BORDER LATER TONIGHT. AS IT DOES...STRONG WIND
SHEAR IN LOWER LEVELS OF THE ATMOSPHERE TO THE NORTHEAST OF THE
STORM WILL SPREAD INTO EAST CENTRAL LOUISIANA AND SOUTHERN
MISSISSIPPI. SEVERAL STORMS ACROSS SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI HAVE EXHIBITED SIGNS OF STRONG ROTATION THIS
EVENING...AND SOME OF THIS ACTIVITY WILL CONTINUE IN THE HIGHWAY
84 CORRIDOR THROUGH THE NIGHT WITH THE POSSIBILITY OF A FEW
ISOLATED TORNADOES.

THE THREAT FOR TORNADOES SHOULD INCREASE ACROSS THE AREA ON
SATURDAY AS RITA MOVES FARTHER INLAND...AND DAYTIME HEATING
RESULTS IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS. WITH THE STRONG WIND SHEAR IN THE LOWER LEVELS OF
THE ATMOSPHERE CONTINUING EAST OF RITA...SOME OF THESE STORMS MAY
PRODUCE TORNADOES. THE GREATEST RISK WILL BE OVER THE SOUTHWEST
CORNER OF MISSISSIPPI AND OVER NORTHEAST LOUISIANA SOUTH OF
INTERSTATE 20.

...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT MORE LIKELY TO OCCUR OVER THE SOUTHERN AND WESTERN
SECTIONS AREA. WITH PLENTY OF TROPICAL MOISTURE FLOWING INTO THE
REGION...PERIODS OF HEAVY RAIN CAN BE EXPECTED AS RAIN BANDS FROM
HURRICANE RITA MOVE INTO THE AREA. RAINFALL TOTALS FROM FRIDAY
NIGHT THROUGH SUNDAY MAY APPROACH 2 TO 4 INCHES WITH HIGHER
AMOUNTS POSSIBLE. PERIODS OF HEAVY RAIN IN SHORT PERIODS OF TIME
ALONG WITH SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS
MAY LEAD TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM
BASTROP TO CLAYTON LOUISIANA TO BUDE MISSISSIPPI.

HEAVY RAIN AND PONDING CAN BE EXPECTED FOR THE REST OF THE AREA.
RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING
WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS.

...NON PRECIPITATION...
WINDS WILL INCREASE TONIGHT FOR PORTIONS OF SOUTH MISSISSIPPI AND
EAST LOUISIANA. SUSTAINED WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH
CAN BE EXPECTED TONIGHT. AS HURRICANE RITA MOVES INLAND...STRONG
WINDS WILL SPREAD NORTH AND EAST INTO NORTHEAST LOUISIANA AND
CENTRAL MISSISSIPPI. BY SATURDAY MORNING SUSTAINED WINDS OF 25 TO
30 MPH...WITH GUSTS OF 40 TO 50 MPH...CAN BE EXPECTED OVER EAST
CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI...ALONG AND SOUTHWEST
OF A WINNSBORO...TO FAYETTE...TO BUDE LINE. THESE TYPE OF WINDS
CAN DOWN SOME TREES AND POWERLINES...AND CAUSE POWER OUTAGES.

WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH...CAN BE
EXPECTED FARTHER NORTHEAST ACROSS NORTHEAST LOUISIANA AND
MISSISSIPPI WEST OF AN INDIANOLA...TO BRANDON...TO LAUREL LINE.
WITH MANY TREES WEAKENED AND DAMAGED BY KATRINA...PARTICULARLY
ACROSS CENTRAL AND SOUTHEAST MISSISSIPPI...THESE WINDS MAY CAUSE
SOME LIMBS AND TREES TO BE DOWNED ON POWERLINES...CAUSING POWER
OUTAGES.

...FIRE DANGER...
AN ELEVATED FIRE DANGER DUE TO NUMEROUS DOWNED TREES AND LIMBS
CONTINUES TO EXIST ACCORDING TO THE MISSISSIPPI FORESTRY
COMMISSION...PARTICULARLY ACROSS SOUTHEAST MISSISSIPPI WHERE
NUMEROUS BURN BANS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT...
THE RISK OF SEVERE STORMS WILL CONTINUE SATURDAY NIGHT AND INTO
SUNDAY...AS SPIRAL BANDS FROM HURRICANE RITA MOVE ACROSS THE
FORECAST AREA. THE MAIN RISK WILL CONTINUE TO BE FOR TORNADOES
ASSOCIATED WITH THESE BANDS. THE MAGNITUDE OF THE RISK ON
SATURDAY NIGHT INTO SUNDAY WILL BE DEPENDENT UPON HOW RAPIDLY
RITA WEAKENS. AT THE PRESENT TIME...THE GREATEST RISK LOOKS TO BE
WEST OF INTERSTATE 55.

HEAVY RAINFALL WILL COVER MOST OF THE OUTLOOK AREA BY SATURDAY
NIGHT AND PERSIST THROUGH MONDAY MORNING. TOTAL RAINFALL AMOUNTS
OF 4 TO 8 INCHES WILL BE POSSIBLE OVER NORTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI BY MONDAY MORNING.

BURN BANS WILL CONTINUE INTO THE WEEKEND. RAINFALL WILL NOT BE AS
WIDESPREAD FOR PORTIONS OF EAST MISSISSIPPI...SO THE FIRE DANGER
RISKS WILL CONTINUE.

...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY...
THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO HANG AROUND THE
REGION THROUGH THE FIRST PART OF THE WORK WEEK...PRODUCING
INTERMITTENT AND OCCASIONALLY HEAVY RAIN OVER PORTIONS OF THE
FORECAST AREA. ADDITIONAL RAIN AMOUNTS DURING THIS TIME OF A FEW
INCHES ARE POSSIBLE IN ISOLATED SPOTS...WHICH COULD EXACERBATE
ANY MINOR FLOODING PROBLEMS WHICH MAY OCCUR OVER THE WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE
WEEKEND...ESPECIALLY FOR THE WESTERN AND SOUTHERN PORTIONS OF THE
OUTLOOK AREA. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED THROUGH
NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:31 AM CDTLake Wind AdvisoryJANAttala, Bolivar, Carroll, Copiah, Covington, Forrest and 22 more15 hr
Sep 24, 9:12 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln18 min
Sep 24, 10:23 AM CDTTornado WarningJANClaiborne, Jefferson52 min
Sep 24, 10:42 AM CDTTornado WarningJANCopiah33 min
Sep 24, 10:47 AM CDTTornado WarningJANLawrence28 min
Sep 24, 10:52 AM CDTTornado WarningJANClaiborne, Warren23 min
Sep 24, 11:01 AM CDTTornado WarningJANCopiah, Lincoln29 min
Sep 24, 11:08 AM CDTTornado WarningJANClaiborne, Hinds, Warren37 min
Sep 24, 11:12 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson18 min
Sep 24, 11:31 AM CDTSevere Thunderstorm WarningJANFranklin, Jefferson29 min
Sep 24, 11:38 AM CDTTornado WarningJANIssaquena, Warren37 min
Sep 24, 11:49 AM CDTTornado WarningJANCovington26 min
Sep 24, 12:06 PM CDTTornado WarningJANIssaquena, Sharkey24 min
Sep 24, 12:07 PM CDTTornado WarningJANRankin23 min
Sep 24, 12:12 PM CDTTornado WarningJANSimpson, Smith48 min
Sep 24, 12:22 PM CDTTornado WarningJANMadison38 min
Sep 24, 12:25 PM CDTTornado WarningJANIssaquena35 min
Sep 24, 12:33 PM CDTTornado WarningJANHinds, Warren27 min
Sep 24, 12:55 PM CDTTornado WarningJANYazoo26 min
Sep 24, 1:01 PM CDTTornado WarningJANLeake, Madison29 min
Sep 24, 1:05 PM CDTTornado WarningJANScott40 min
Sep 24, 1:08 PM CDTTornado WarningJANCopiah, Hinds52 min
Sep 24, 1:10 PM CDTTornado WarningJANSharkey50 min
Sep 24, 1:35 PM CDTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo25 min
Sep 24, 1:38 PM CDTSevere Thunderstorm WarningJANKemper28 min
Sep 24, 1:40 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln65 min
Sep 24, 1:54 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston51 min
Sep 24, 2:02 PM CDTTornado WarningJANSharkey, Yazoo28 min
Sep 24, 2:03 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren42 min
Sep 24, 2:05 PM CDTTornado WarningJANWashington25 min
Sep 24, 2:08 PM CDTTornado WarningJANLeake37 min
Sep 24, 2:13 PM CDTTornado WarningJANHinds47 min
Sep 24, 2:26 PM CDTTornado WarningJANAttala, Carroll, Holmes49 min
Sep 24, 2:29 PM CDTTornado WarningJANBolivar16 min
Sep 24, 2:32 PM CDTTornado WarningJANMadison, Yazoo43 min
Sep 24, 2:33 PM CDTTornado WarningJANAttala42 min
Sep 24, 2:35 PM CDTTornado WarningJANHumphreys, Sharkey, Washington25 min
Sep 24, 2:44 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson31 min
Sep 24, 2:46 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha44 min
Sep 24, 2:58 PM CDTTornado WarningJANBolivar, Sunflower, Washington47 min
Sep 24, 3:06 PM CDTSevere Thunderstorm WarningJANHinds, Rankin39 min
Sep 24, 3:14 PM CDTTornado WarningJANHumphreys, Yazoo46 min
Sep 24, 3:37 PM CDTSevere Thunderstorm WarningJANMadison23 min
Sep 24, 3:42 PM CDTSevere Thunderstorm WarningJANYazoo48 min
Sep 24, 3:43 PM CDTTornado WarningJANHinds, Madison, Rankin47 min
Sep 24, 3:49 PM CDTTornado WarningJANAdams, Franklin, Jefferson26 min
Sep 24, 3:50 PM CDTTornado WarningJANHumphreys, Yazoo25 min
Sep 24, 3:51 PM CDTTornado WarningJANSunflower39 min
Sep 24, 4:00 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Sep 24, 4:16 PM CDTTornado WarningJANHumphreys, Sunflower29 min
Sep 24, 4:19 PM CDTTornado WarningJANHolmes, Yazoo26 min
Sep 24, 4:23 PM CDTTornado WarningJANHolmes, Humphreys, Yazoo14 min
Sep 24, 4:32 PM CDTTornado WarningJANBolivar, Sunflower, Washington28 min
Sep 24, 4:45 PM CDTTornado WarningJANHumphreys, Leflore, Sunflower30 min
Sep 24, 4:48 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Yazoo27 min
Sep 24, 4:57 PM CDTTornado WarningJANHolmes, Yazoo33 min
Sep 24, 5:05 PM CDTTornado WarningJANMadison25 min
Sep 24, 5:07 PM CDTTornado WarningJANBolivar, Sunflower23 min
Sep 24, 5:16 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Sunflower29 min
Sep 24, 5:16 PM CDTTornado WarningJANRankin29 min
Sep 24, 5:18 PM CDTTornado WarningJANHolmes, Humphreys, Leflore27 min
Sep 24, 5:24 PM CDTTornado WarningJANIssaquena36 min
Sep 24, 5:28 PM CDTTornado WarningJANHolmes, Yazoo32 min
Sep 24, 5:30 PM CDTTornado WarningJANMadison45 min
Sep 24, 5:32 PM CDTTornado WarningJANBolivar, Sunflower28 min
Sep 24, 5:39 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson51 min
Sep 24, 5:47 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower28 min
Sep 24, 5:59 PM CDTTornado WarningJANRankin, Simpson, Smith46 min
Sep 24, 6:02 PM CDTTornado WarningJANHolmes, Yazoo28 min
Sep 24, 6:13 PM CDTTornado WarningJANRankin, Scott32 min
Sep 24, 6:15 PM CDTTornado WarningJANCarroll, Holmes, Leflore, Sunflower45 min
Sep 24, 6:35 PM CDTTornado WarningJANAttala, Holmes40 min
Sep 24, 6:42 PM CDTTornado WarningJANLeake, Madison48 min
Sep 24, 6:44 PM CDTTornado WarningJANScott20 min
Sep 24, 6:49 PM CDTTornado WarningJANIssaquena, Warren41 min
Sep 24, 6:55 PM CDTTornado WarningJANFranklin29 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.